# SDR DLM88050007

- Difficulty date: January 5, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 45,488 hours, 36,812 cycles
- Engine: Pwa JT8D219
- Engine time: 36,119 hours, 28,138 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 739001000
- Part serial: F5493
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL THE NR 2 ENGINE ROLL BACK AND SHUT DOWN.  MTC INSPECTED THE INTAKE, EXHAUST AND FUEL CONTROL LINKAGE, NO TROUBLE FOUND.  ENGINE WILL NOT START, NO FUEL FLOW.  REPLACED FUEL PUMP AND CONTROL.
